MAUDE Adverse Event Report: MORTARA INSTRUMENT Q-STRESS; ELECTROCARDIOGRAPH

MORTARA INSTRUMENT Q-STRESS; ELECTROCARDIOGRAPH
Model Number QS6-ATTD1
Medical Device Problem Code Patient Data Problem (3197)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the qstress 6 had a number of issues with test reports, including the patient name switched inside the exam when used in observation mode, and was unable to use secondary patient id when using mwl order.There was no injury reported.This event has been captured under hillrom complaint # (b)(4).
 
Additional Manufacturer Narrative
The q-stress device is intended to acquire, process, record, archive, analyze, and output electrocardiographic data during physiologic stress testing.The device is intended for use in adult, adolescent, and children patient populations.The device is intended for use in a clinical setting by trained personnel under the supervision of a licensed physician.The device may interface with equipment including a treadmill or ergometer for dynamic exercise evaluation, as well as non-invasive blood pressure equipment, functional arterial oxygen saturation (spo2) equipment, and computer communications equipment.The customer declined to return the device for inspection, therefore a root cause into the reported events cannot be performed.A questionable or inaccurate interpretation between the physician's analysis of the ecg report and the device algorithm evaluation is unlikely to cause a serious injury or death as it is recommended in the user manual that the ecg reading should be reviewed by a physician and used in conjunction with the patient¿s presentation and other relevant clinical information prior to determining the patient¿s diagnosis and treatment.Due to the reasons listed above, hillrom does not consider inaccurate readings to be a reportable malfunction.However, if patient data were to be mis matched on the system, it could lead to serious injury or death.Therefore, hillrom is reporting this malfunction.
 
Additional Manufacturer Narrative
This supplemental report is a correction to the previously submitted mdr.Following communication from the fda regarding incorrect/missing udi numbers, baxter reviewed the subject mdr and determined brand name, 510k, and udi corrections were required to this mdr in alignment with the gudid.
 
Event or Problem Description
The customer reported the qstress 6 had a number of issues with test reports, including the patient name switched inside the exam when used in observation mode, and was unable to use secondary patient id when using mwl order.There was no injury reported.This event has been captured under baxter complaint # (b)(4).

Brand Name
Q-STRESS
Common Device Name
ELECTROCARDIOGRAPH
Manufacturer (Section D)
MORTARA INSTRUMENT
7865 n 86th street
milwaukee WI 53224
Manufacturer Contact
kayla miller
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key18038835
Report Number2183461-2023-00024
Device Sequence Number18025199
Product Code DPS
UDI-Device Identifier00812345027563
UDI-Public(01)00812345027563
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K152944
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberQS6-ATTD1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2023
Supplement Date Received by Manufacturer10/04/2023
Initial Report FDA Received Date10/31/2023
Supplement Report FDA Received Date06/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown